... i up the dose or do i change medications. i have been on it for about 6 months
I wouldn't up the dose without talking to your doc. 4 mg a day is a good dosage (1mg of it is like 10 mg of valuim), however after 6 months your body could be requiring more based on your level of anxiety. Just be careful with this drug, its a dangerous drug! Taking it is easy, its coming off thats hard. And its half life is 18 -24 hours which means your body can start to withdraw after a days missed dose. Trust me, Ive been through it. NOT fun. Good luck.
Smoreno1974 Never increase your medication without talking with your doctor there are many reasons this could be and your not aware sometimes we get under more stress and don't know it.Things your thinking of but dont really notice,Does your doctor have you on anything other than clonazapam most people with our problems take something with it,that is what i would try before increasing the clonazapam I think you should check with your Doctor asap.
as long as you take this as prescribed don't fear taking it when it is time the doctor well tapper you off very slow over a long period i have been on as much as 10mg now on 2 mg regular with effexor xr I am having much more problems with the effexor than the clonapin ever did.But we are all different don't do anything until you talk with your doctor.Hang in there at one time i could not even leave the house i am a 40 year surviver of this terrible junk..as i call it.
GOOD LUCK Chuck Wise Sr. Retired pharmacy techneician Cpht.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2011 • 2 answers
Posted 15 Nov 2013 • 2 answers
Posted 22 Sep 2014 • 2 answers
Posted 12 Feb 2015 • 4 answers
Posted 24 Apr 2017 • 2 answers